Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18083
Title: Quasiclassical Lie algebras
Authors: Baranov, AA
Zalesskii, AE
First Published: 1-Sep-2001
Citation: JOURNAL OF ALGEBRA, 2001, 243 (1), pp. 264-293
DOI Link: 10.1006/jabr.2001.8859
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/18083
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.